# SDR DALA2015021101155

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 522 BETWEEN LONGERONS 24L TO 24R.  THE CORROSION  WAS REMOVED IAW SRM 51-10-3, PAR 26.  AREA TREATED AND PAINTED IAW SRM 51-10-3 PAR 21, 14, 38.   FOUND WITHIN LIMITS IAW ER/A 511165-14MA, REV "B".
